Sur des problèmes de la géométrie systolique
Séminaire de théorie spectrale et géométrie, Volume 22  (2003-2004), p. 71-82
@article{TSG_2003-2004__22__71_0,
     author = {Balacheff, Florent},
     title = {Sur des probl\`emes de la g\'eom\'etrie systolique},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {22},
     year = {2003-2004},
     pages = {71-82},
     zbl = {1083.53043},
     mrnumber = {2136136},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_2003-2004__22__71_0}
}
Balacheff, Florent. Sur des problèmes de la géométrie systolique. Séminaire de théorie spectrale et géométrie, Volume 22 (2003-2004) , pp. 71-82. http://www.numdam.org/item/TSG_2003-2004__22__71_0/

[1] Babenko, I. & Balacheff, F., Géométrie systolique des sommes connexes et des revêtements cycliques, pre-print (www.math.univ-montp2.fr/prepublications/04-05.pdf).

[2] Bavard, C., Inégalité isosystolique pour la bouteille de Klein, Math. Ann., 274 ( 1986), 439-441. | MR 842624 | Zbl 0578.53032

[3] Birkhoff, G., Dynamicals Systems with two degrees of freedom, Trans. Amer. Math. Soc, 18 ( 1917), 199-300. | JFM 46.1174.01 | MR 1501070

[4] Bollobás, B. & Szemerédi, E., Girth of sparse graphs, J. Graph Theory, 39 ( 2002), 194-200. | MR 1883596

[5] Buchner, M., Simplicial structure of real analytic cut locus, Proc. Amer. Math. Soc, 64 ( 1977), 118-121. | MR 474133 | Zbl 0373.53020

[6] Buser, P. &Sarnak, P., On the period matrix of a Riemann surface of large genus, Inv. Math., 117 ( 1994), 27-56. | MR 1269424 | Zbl 0814.14033

[7] Caiabi, C. & Cao, J., Simple closed geodesics on convex surfaces, J. Differential Geometry, 36 ( 1992), 517-549. | MR 1189495 | Zbl 0768.53019

[8] Croke, C., Area and the length of the shortest closed geodesic, J. Differential Geometry, 27 ( 1988), 1-22. | MR 918453 | Zbl 0642.53045

[9] Gromov, M., Filling Riemannian Manifolds, J. Differential Geometry, 18 ( 1983), 1-147. | MR 697984 | Zbl 0515.53037

[10] Gromov, M., Systoles and intersystolic inequalities, Actes de la Table Ronde de Géométrie Différentielle, Sem. Congr., 1 ( 1996), Soc Math. France, 291-362. | MR 1427763 | Zbl 0877.53002

[11] Hirsch, M., Differential Topology, Graduate Texts in Math., Springer Verlag New-York, 33, 1976. | MR 448362 | Zbl 0356.57001

[12] Klingenberg, W., Lectures on closed geodesics, Grundlehren Math. Wiss., 230, Springer Verlag, Berlin, 1978. | MR 478069 | Zbl 0397.58018

[13] Kodani, S., On two dimensional isosystolic inequalities, Kodai Math. J., 10 ( 1987), 314-327. | MR 929991 | Zbl 0642.53042

[14] Maeda, M., The length of a closed geodesic on a compact surface, Kyushu J. Math., 48-1 ( 1994), 9-18. | MR 1269063 | Zbl 0818.53064

[15] Nabutovsky, A. & Rotman, R., The length of the shortest closed geodesic on a 2-dimensional sphere, Int. Math. Res. Not., 23 ( 2002), 1211-1222. | MR 1903953 | Zbl 1003.53030

[16] Nabutovsky, A. & Rotman, R., Upper bounds on the length ofa shortest closed geodesic and quantitative Hurewicz theorem,J. Eur. Math. Soc, 5- 3 ( 2003), 203-244. | MR 2002213 | Zbl 1039.53042

[17] Nabutovsky, A. & Rotman, R., Volume, Diameter and the minimal mass of a stationnary 1-cycle, arXiv :Math.DG/0201269, 2002. | MR 2084979 | Zbl 1073.53057

[18] Pu, R., Some inequalities in certain nonorientable Riemannian manifolds, Pacific J. Math., 2 ( 1952), 55-72. | MR 48886 | Zbl 0046.39902

[19] Sabourau, S., Filling radius and short closed geodesic of the sphere, Bull. SMF, 132 ( 2004), 105-136. | Numdam | MR 2075918 | Zbl 1064.53020

[20] Sabourau, S., Global and local volume bounds and the shortest geodesic loop, à paraître dans Communications in Analysis and Geometry. | Zbl 1075.53030